# SDR ASOA201101282

- Difficulty date: July 5, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N832AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7243
- Aircraft time: 31,260 hours, 27,368 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 WEB CRACKED AT ALTERNATE EXTENSION PULLY BRACKET.  PERFORMED ET INSPECTION OF WEB IAW NDT INSPECTION PROCEDURE ET-2.  WEB IS VERIFIED AS CRACKED.   WEB REPAIRED IAW REO 601R-53-11-926.
